# SDR IPXA2016120911525

- Difficulty date: December 8, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,590 hours, 14,544 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guard
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OPEN GUARD PANEL BROKEN OFF.  REPLACED L1 DOOR EMERGENCY HANDLE GUARD.
